# SDR CALA2024091000616

- Difficulty date: September 7, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N68843
- Make and model: Boeing 737924ER
- Aircraft serial: 60317
- Aircraft time: 30,460 hours, 11,084 cycles
- System (JASC): 2760 · Drag Control System
- Part: Speed Brake
- Condition: Faulted
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T/O SPEEDBRAKE DO NOT ARM LIGHT CAME ON AT 20KTS AND REJE CTED T/O RAN CHEKLIST UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK.  PLACED SPEED BRAKE ON MEL.  DEFERRED DIRECTLY BY TOMC PERFORMED PSEU BITE AS PER 32-09 TASK 801, NO FAULTS FOUND. BITE SMYD 2 AND FOUND MESSAGE 27-62002. SUSPECT A FAULTY SPEED BRAKE HANDLE POSITION SWITCH, S918. MEL REMAINS. *DM* DUE TO 27-62002 SUGGEST FIM 27-62 TASK 809, SEE M/L FOR S00918, AS NEEDED. REVERSED MEL DDP FOR TROUBLESHOOTING. CLOSED AUTO SPEED BRAKE C/B VERIFIED WITH TOMC THAT THE LIGHT ORIGINALLY FLASHED AND WENT OUT. PERFORMED FIM 27-62 WITH NO CURRENT FAULTS. PRECAUTIONARY, RAN AUTOSTOW ACTUATOR TEST WITH TEST PASSED. MEL REMOVED. OK TO CONTINUE.
